# SDR UALA2011090204718

- Difficulty date: September 1, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 71,460 hours, 26,815 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48202
- Part serial: 320
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW EICAS AND RT SIDE WINDOW HEAT SW INOP.  LIGHT ILLUMINATED.  MAINT TEXT:  ACP'D BIT-VERIFY ON WINDOW HEAT CONTROL UNIT M191.  TEST FAILED CONTROL UNIT, MR30415, PCN 563-9025.  REPLACED CONTROL UNIT-NO HELP.  STILL FAULTING CONTROL UNIT.  REINSTALLED ORIGINAL UNIT (MR30415-267).  WINDOW 3R HEATER ELEMENT MEASURED HIGH RESISTANCE-2.3K OHMS.  SHOULD BE APPROX. 23-24 OHMS.  NEED WINDOW.  VERIFIED NEEDS WINDOW.  NO TIME SFO.  CREW REPORTS ON FLT 705-31 THAT THEY NOTICED THE RIGHT SIDE WINDOW HAS POSSIBLE ARCING BURN MARK WITH DELAMINATION.  WINDOW NEEDED IS 3RIGHT FIXED, NO TIME TO FIX AT TERMINAL, WINDOW PCN IS (170-7576). RPLC'D 3 RIGHT FIXED WINDOW.
